# SDR AALA201507319014

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 67,941 hours, 25,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 453N181479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FLOOR SUPPORT ANGLE AT STATION 845 BETWEEN LBL 25 & RBL 25.  REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-10-02 & 51-40-02.
